# SDR AU960308

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210L
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Dowel
- Part number: 12107041
- Condition: Worn
- Location: Attach Fitting S
- Component: Cessna, DOWEL
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING TO FUSELAGE LOCATING DOWEL PINS WORN ALLOWING MOVEMENT AT ATTACHMENT POINTS - SUSPECT CAUSED BY USE OF ACF 50 MATERIAL WORKING BETWEEN MATING SURFACES AND CAUSING MOVEMENT
